# SDR UPS97824099

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E O/B SECTION AT SKIN BUTT HAS 2 CRACKS IN SKIN AND MODERATE CORROSION.  REPAIRED IAW SRM 51-1-21 AND 57-2-1.
